Anticoagulant medication errors in nursing homes: Characteristics, causes, outcomes, and association with patient harm
Article first published online: 16 JUL 2013
© 2013 American Society for Healthcare Risk Management of the American Hospital Association
Journal of Healthcare Risk Management
Volume 33, Issue 1, pages 33–43, 2013
How to Cite
Desai, R. J., Williams, C. E., Greene, S. B., Pierson, S. and Hansen, R. A. (2013), Anticoagulant medication errors in nursing homes: Characteristics, causes, outcomes, and association with patient harm. J of Healthcare Risk Mgmt, 33: 33–43. doi: 10.1002/jhrm.21116
- Issue published online: 16 JUL 2013
- Article first published online: 16 JUL 2013
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!